# SDR DALA2025040102403

- Difficulty date: March 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0882739) CORROSION AND DAMAGE ON AFT CARGO L/H ZEE CHANEL BETWEEN STA 727 AND STA 847. REMOVED AND REPLACED AFT CARGO L/H ZEE CHANNEL BETWEEN STA 727 TO STA 847 WITH ITEM# BAC1496-377#7075T62 I.A.W B737 SRM 51-40-02-0G AND DWG# 146A7500 REV: - INSTALLED SPLICES AT STA 727E -727F AND STA 727J - 747 I.A.W BOEING B737 - 800 SRM 53-00-53-2R- 5.
